# SDR AALA201711299010

- Difficulty date: November 2, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP SKIN PANEL 2 OF THE RIGHT WING. REPAIRED THE SKIN IAW SRM 57-21-11-283-007 AND REPAIR INSTRUCTION R57258998.
